Connecticut, 2017

Strong Wind in Connecticut, November 19, 2017

November 19, 2017 · NWS BOX · 1 event in 1 county or zone

An area of low pressure from the Midwest passed west of Southern New England and into Canada, swinging a cold front through New England during the night of November 18 and morning of November 19. Strong west winds trailed the cold front and brought scattered reports of damage.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$3,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BOX wrote it up.

An area of low pressure from the Midwest passed west of Southern New England and into Canada, swinging a cold front through New England during the night of November 18 and morning of November 19. Strong west winds trailed the cold front and brought scattered reports of damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Nov 19, 1:03 PM EST, 25 minutes earlier.

Area forecast discussion, Nov 19, 1:03 PM EST, 25 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
103 PM EST Sun Nov 19 2017

.SYNOPSIS...
Strengthening low pressure over western NY state at predawn
continues to intensify as it moves across northern New England
this afternoon. Its attending cold front sweeps through the
region late this morning into early afternoon. Behind the front,
the mild air will be replaced by much colder weather on
blustery west winds this afternoon into Monday. Winds shift to
southwest with milder temperatures on Tuesday, followed by a
cold front sweeping across the region that will bring showers
late Tuesday night and Wednesday morning. Dry and colder
conditions expected late Wednesday through the end of the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1 PM update...

Cold front moving across the Cape and will move through ACK
between 1-2 pm. Skies are clearing behind the front, but sct-
bkn cu developing in the interior. W/NW gusts 35-45 mph will
continue with a few gusts to 50 mph over the higher terrain.
Sharp temp drop into the 40s will occur SE coastal MA and
Cape/Islands next few hours, otherwise temps will slowly fall
rest of SNE through the afternoon.

Previous discussion...

Showers within the left exit region of the upper jet moving
through RI and eastern MA and will exit the coast around midday
as dry slot overspreads the region. Clouds will give way to
increasing sunshine this afternoon.

Strong cold front in the CT valley will sweep across SNE this
morning, moving off the coast by early afternoon. The main
issue through the afternoon will be the strong wind gusts in
the strong cold advection with steepening low level lapse
rates. Soundings suggests most gusts in the 35-45 mph range, but
mixing to the top of the mixed layer supports peak gusts 40-45
kt so a few gusts up to 50 mph possible.

Strong CAA with 850 mb temps cooling to -4 to -8C by 00Z. Sharp
temp drop behind the cold front with temps falling into the 30s
in the interior high terrain, and mid 40s coastal plain by late
afternoon. With the gusty winds, it will feel considerably
colder.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
4 AM update...

Tonight...

Chilly night with good CAA as 850 mb temps drop to about -10C
by 12z Monday. Lows in the 30s with 20s inland but will feel
much colder given gusty WNW winds. Other issue will be potential
lake effect snow showers from NY state moving into western
MA/CT and possibly RI. All mesoscale guid advects low level
moisture from the lakes and steepening low level lapse rates
into the region. Will have to monitor later model trends to be
more specific on these potential mesoscale snow bands. For now
just inserted slight chance pops into the forecast.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Highlights...

* Dry conditions and blustery NW winds Monday
* Moderating temperatures Tuesday into early Wednesday
* Dry but chilly for Thanksgiving day and Friday

Overview...

Overall progressive mid level pattern continues across North
America through most of the long term period, with a few fast
moving H5 short waves in the northern stream flow. There may be
scattered showers with milder temperatures ahead of the short
wave and surface frontal passages, followed by colder temps and
some gusty winds especially on Monday. May see some
amplification of the mid level flow across the eastern half of
the U.S. around mid week, which continues to show some signs of
model solution spread giving a bit lower confidence in timing
the surface front through. Models in better agreement in
bringing some southern stream moisture up the eastern seaboard
as cold front approaches around the Wednesday timeframe. The
front remains progressive, and should push offshore Wed night,
just in time for dry but cooler conditions for the Thanksgiving
day HS football games. Temps look to remain on the cool side at
the end of the week.

Details...

Monday into Tuesday...High confidence.
Another weak disturbance in the W-NW flow should remain dry but
will bring colder air across the region as it moves through the
northern extent of the large high pressure are settling across
the southern Appalachians and SE U.S. on Monday.

May see some lake effect snow shower streamers try to cross the
Berkshires into western areas, mainly near the E slopes and the
northern CT Valley especially late morning into the early
evening hours. At this point, should see only light activity.

Not expecting temps to recover much during the day with W-NW
winds gusting up to 30-40 mph, highest across the higher terrain
and east coastal areas through midday, then should slowly
diminish. Excellent cold air advection with H85 temps down to
-10C to -12C through midday with little change in the afternoon.
Expect highs only in the lower-mid 30s across the higher
terrain ranging to the lower 40s along the immediate coast.

NW flow early Tuesday will back to SW as the large high
pressure center shifts E during the day. Will see return of
milder temps as readings top off in the mid 40s to mid 50s, with
a few upper 50 degree readings possible across S coastal areas.
A cold front will approach late in the day but will remain dry.

Tuesday night and Wednesday...Moderate confidence.
Expect the cold front to push quickly across, but most of the
energy and moisture will remain across northern New England into
southern Quebec. Good pressure gradient sets up between the
high exiting to the E and the approaching front. Plus, models
continue to signal moisture working up the eastern seaboard from
developing southern stream mid level system across S GA/FL into
the eastern Gulf of Mexico.

Still some timing issues amongst the model suite, but showing a
bit better continuity in bringing precip across most areas
except N central and NW Mass Tue night, then will push E Wed.
May see a decent shot of QPF amounts during Wed as the moisture
feed moves across eastern areas with 0.2 to 0.3 inches possible
before ending. Kept CHC POPs going, with best chances across S
coastal areas. High temps Wed will top off a few degrees either
side of seasonal normals.

Winds shift to W as the front exits late Wed into Wed night,
bringing yet another shot of colder air from central Canada.

Thanksgiving and Friday...Moderate to high confidence.
High pressure sets up from New England southwestward through
the Ohio Valley into the mid Mississippi Valley by midday
Thanksgiving day, then slowly shifts S Thu night and Friday.
Models trying to bring another low toward the region from
Manitoba and western Ontario late Friday, but model solution
spread on timing and track of this system. Have kept a dry but
cold forecast going through Black Friday.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Monday night/...High confidence.

Through 00z...VFR. Any lingering MVFR on the Cape/ACK will
quickly improve to VFR as skies clear. W/NW gusts 30-40 kt.
Gusts to 45 kt possible higher elevations.

Tonight...VFR with sct-bkn cigs 040-050 developing. A few lake
effect snow showers may spill into western MA and northern CT
tonight. W/NW winds diminishing but remaining gusty with 25-30
kt gusts.

Monday...VFR. Sct-bkn cigs 050-060. West gusts 25-35 kt.

Monday night...VFR. Diminishing wind.

KBOS Terminal...High confidence in TAF.

KBDL Terminal...High confidence in TAF.

Outlook /Tuesday through Thursday/...

Tuesday: VFR. Windy with gusts to 30 kt.

Tuesday Night: VFR. Windy with local gusts to 30 kt. Chance
SHRA.

Wednesday: VFR. Chance SHRA.

Wednesday Night: VFR. Breezy.

Thanksgiving Day: VFR.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tonight/...

This Afternoon...

WNW gales all waters behind cold front which crosses the waters late
this morning into early afternoon. Improving vsbys with the wind
shift.

Tonight...

WNW gales continue much of the night. Mainly dry weather but
rain/snow showers well offshore.

Outlook /Monday through Thursday/...

Moderate to high confidence.

Monday: Moderate risk for gale force winds with gusts up to
35 kt. Rough seas up to 11 ft.

Monday Night: Low risk for gale force winds with gusts up to
35 kt. Areas of rough seas.

Tuesday: Low risk for gale force winds with gusts up to 35 kt.
Local rough seas.

Tuesday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 30 kt. Areas of rough seas. Chance of rain
showers.

Wednesday: Winds less than 25 kt. Areas of seas approaching
5 ft. Chance of rain showers.

Wednesday Night through Thanksgiving Day: Winds less than
25 kt. Areas of seas approaching 5 ft.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 10 PM EST this evening for CTZ002>004.
MA...Wind Advisory until 10 PM EST this evening for MAZ002>024-026.
RI...Wind Advisory until 10 PM EST this evening for RIZ001>008.
MARINE...Gale Warning until 10 PM EST this evening for ANZ230-232>237-
     255-256.
     Gale Warning until 6 AM EST Monday for ANZ231-250-251-254.

&&

SYNOPSIS...Nocera/EVT
NEAR TERM...KJC
SHORT TERM...Nocera
LONG TERM...EVT
AVIATION...KJC/EVT
MARINE...Nocera/EVT
Hazardous weather outlook, Nov 19, 3:36 AM EST, 9 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Taunton MA
336 AM EST Sun Nov 19 2017

CTZ002>004-MAZ002>019-026-RIZ001>005-200845-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Northern Middlesex MA-
Northwest Providence RI-Southeast Providence RI-Western Kent RI-
Eastern Kent RI-Bristol RI-
336 AM EST Sun Nov 19 2017

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for northern Connecticut, most of
Massachusetts except the Berkshires and south coastal areas, and
northern Rhode Island.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ020>024-RIZ006>008-200845-
Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-Washington RI-Newport RI-Block Island RI-
336 AM EST Sun Nov 19 2017

...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

This Hazardous Weather Outlook is for south coastal Massachusetts
and southern Rhode Island.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ235-237-255-256-200845-
Rhode Island Sound-Block Island Sound-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
336 AM EST Sun Nov 19 2017

...STORM WARNING IN EFFECT UNTIL NOON EST TODAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters
from Cape Cod southward and Rhode Island coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ231-250-251-254-200845-
Cape Cod Bay-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
336 AM EST Sun Nov 19 2017

...GALE WARNING IN EFFECT UNTIL 6 AM EST MONDAY...

This Hazardous Weather Outlook is for the eastern Massachusetts
coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230-236-200845-
Boston Harbor-Narragansett Bay-
336 AM EST Sun Nov 19 2017

...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ232>234-200845-
Nantucket Sound-Vineyard Sound-Buzzards Bay-
336 AM EST Sun Nov 19 2017

...STORM WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...

This Hazardous Weather Outlook is for southern Massachusetts coastal
waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

In the hours before

Local storm report, Nov 19, 10:00 AM EST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1000 AM EST SUN NOV 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     EXTREME COLD     2 W BLOOMFIELD          41.81N  72.78W
11/18/2017  M-75.0 F         HARTFORD           CT   HADS

            MINT

0621 AM     NON-TSTM WND DMG PLYMOUTH                41.96N  70.68W
11/19/2017                   PLYMOUTH           MA   AMATEUR RADIO

            TREE DOWN ON SUMMER STREET

0703 AM     NON-TSTM WND DMG MENDON                  42.10N  71.55W
11/19/2017                   WORCESTER          MA   AMATEUR RADIO

            TREE DOWN ON PLEASANT STREET AT MILLVILLE

0742 AM     NON-TSTM WND DMG LAKEVILLE               41.85N  70.95W
11/19/2017                   PLYMOUTH           MA   AMATEUR RADIO

            TREE DOWN ON BEDFORD STREET. BLOCKING ROAD.

0849 AM     NON-TSTM WND DMG CHATHAM                 41.68N  69.96W
11/19/2017                   BARNSTABLE         MA   AMATEUR RADIO

            TREE DOWN ON ROUTE 137 PAST COMMERCE PARK

0909 AM     NON-TSTM WND DMG ORLEANS                 41.79N  70.00W
11/19/2017                   BARNSTABLE         MA   AMATEUR RADIO

            LARGE TREE DOWN ON NICKERSON ROAD

0923 AM     NON-TSTM WND DMG CHARLESTOWN             42.38N  71.07W
11/19/2017                   SUFFOLK            MA   AMATEUR RADIO

            TREE DOWN ON WIRES ON SENECA TRAIL

0936 AM     NON-TSTM WND DMG HADLEY                  42.35N  72.58W
11/19/2017                   HAMPSHIRE          MA   AMATEUR RADIO

            TREE DOWN ON RIVER DRIVE

0944 AM     NON-TSTM WND DMG WORTHINGTON             42.42N  72.93W
11/19/2017                   HAMPSHIRE          MA   AMATEUR RADIO

            TREE AND WIRES DOWN ON OLD POST ROAD

0949 AM     NON-TSTM WND DMG ORANGE                  42.59N  72.30W
11/19/2017                   FRANKLIN           MA   AMATEUR RADIO

            TREE AND WIRES DOWN ON NORTH MAIN STREET

&&

EVENT NUMBER BOX1707080
EVENT NUMBER BOX1707081
EVENT NUMBER BOX1707082
EVENT NUMBER BOX1707083
EVENT NUMBER BOX1707084
EVENT NUMBER BOX1707085
EVENT NUMBER BOX1707086
EVENT NUMBER BOX1707087
EVENT NUMBER BOX1707088
EVENT NUMBER BOX1707089

LEC
Local storm report, Nov 19, 10:02 AM EST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1002 AM EST SUN NOV 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 AM     NON-TSTM WND DMG REHOBOTH                41.83N  71.27W
11/19/2017                   BRISTOL            MA   AMATEUR RADIO

            LARGE BRANCH DOWN BLOCKING TREMONT STREET.

0621 AM     NON-TSTM WND DMG PLYMOUTH                41.96N  70.68W
11/19/2017                   PLYMOUTH           MA   AMATEUR RADIO

            TREE DOWN ON SUMMER STREET

0703 AM     NON-TSTM WND DMG MENDON                  42.10N  71.55W
11/19/2017                   WORCESTER          MA   AMATEUR RADIO

            TREE DOWN ON PLEASANT STREET AT MILLVILLE

0742 AM     NON-TSTM WND DMG LAKEVILLE               41.85N  70.95W
11/19/2017                   PLYMOUTH           MA   AMATEUR RADIO

            TREE DOWN ON BEDFORD STREET. BLOCKING ROAD.

0849 AM     NON-TSTM WND DMG CHATHAM                 41.68N  69.96W
11/19/2017                   BARNSTABLE         MA   AMATEUR RADIO

            TREE DOWN ON ROUTE 137 PAST COMMERCE PARK

0909 AM     NON-TSTM WND DMG ORLEANS                 41.79N  70.00W
11/19/2017                   BARNSTABLE         MA   AMATEUR RADIO

            LARGE TREE DOWN ON NICKERSON ROAD

0923 AM     NON-TSTM WND DMG CHARLESTOWN             42.38N  71.07W
11/19/2017                   SUFFOLK            MA   AMATEUR RADIO

            TREE DOWN ON WIRES ON SENECA TRAIL

0936 AM     NON-TSTM WND DMG HADLEY                  42.35N  72.58W
11/19/2017                   HAMPSHIRE          MA   AMATEUR RADIO

            TREE DOWN ON RIVER DRIVE

0944 AM     NON-TSTM WND DMG WORTHINGTON             42.42N  72.93W
11/19/2017                   HAMPSHIRE          MA   AMATEUR RADIO

            TREE AND WIRES DOWN ON OLD POST ROAD

0949 AM     NON-TSTM WND DMG ORANGE                  42.59N  72.30W
11/19/2017                   FRANKLIN           MA   AMATEUR RADIO

            TREE AND WIRES DOWN ON NORTH MAIN STREET

&&

EVENT NUMBER BOX1707079 BOX1707081 BOX1707082 BOX1707083 BOX1707084
BOX1707085 BOX1707086 BOX1707087 BOX1707088 BOX1707089

LEC
Local storm report, Nov 19, 12:23 PM EST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1223 PM EST SUN NOV 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 AM     NON-TSTM WND DMG MILLVILLE               42.03N  71.58W
11/19/2017                   WORCESTER          MA   AMATEUR RADIO

            TREE DOWN ON CENTRAL AND MAIN STREET

0957 AM     NON-TSTM WND DMG FALMOUTH                41.55N  70.61W
11/19/2017                   BARNSTABLE         MA   AMATEUR RADIO

            TREE DOWN ON DEER RUN LANE

1025 AM     NON-TSTM WND DMG RUTLAND                 42.36N  71.95W
11/19/2017                   WORCESTER          MA   AMATEUR RADIO

            TREE DOWN ON CRAWFORD ROAD

1039 AM     NON-TSTM WND GST MUNICIPAL APT           42.27N  71.88W
11/19/2017  M54 MPH          WORCESTER          MA   ASOS

1115 AM     NON-TSTM WND DMG BELCHERTOWN             42.27N  72.40W
11/19/2017                   HAMPSHIRE          MA   AMATEUR RADIO

            TREE AND WIRES DOWN ON WILSON ROAD

1126 AM     NON-TSTM WND DMG GOSHEN                  42.43N  72.80W
11/19/2017                   HAMPSHIRE          MA   AMATEUR RADIO

            TREE DOWN ON WIRES ON ASHFIELD ROAD

1150 AM     NON-TSTM WND DMG STERLING                41.70N  71.83W
11/19/2017                   WINDHAM            CT   BROADCAST MEDIA

            TREE DOWN ON WIRES ON BABCOCK AVE

&&

EVENT NUMBER BOX1707090
EVENT NUMBER BOX1707091
EVENT NUMBER BOX1707092
EVENT NUMBER BOX1707093
EVENT NUMBER BOX1707094
EVENT NUMBER BOX1707095
EVENT NUMBER BOX1707096

LEC

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 strong wind. Local standard time, as filed.

Strong Wind, Windham

When
November 19, 1:28 PM EST to 1:30 PM EST
Where
Windham forecast zone
Measured
42 kt (48 mph) measured gust
Property damage
$3,000
Reported by
Broadcast Media
Coordinates
41.827, -71.977 (the zone’s center; the record gives no point)

At 1:28 PM EST, broadcast media reported a tree down on wires on Tripp Hollow Road in Brooklyn.

What these are

Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Connecticut in 2017Every state in 2017This day in weather historyWarnings in Connecticut, November 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 727385.